Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)

Contents of Volume 47, Number 2

All articles in this issue are freely accessible.

Injective De Morgan and Kleene algebras
Roberto Cignoli.
Proc. Amer. Math. Soc. 47 (1975), 269-278
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0357259
Induced representations of discrete groups
Lawrence Corwin.
Proc. Amer. Math. Soc. 47 (1975), 279-287
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0387487
Triples on reflective subcategories of functor categories
David C. Newell.
Proc. Amer. Math. Soc. 47 (1975), 288-292
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0354811
Absolute zero divisors and local nilpotence in alternative algebras
Kevin McCrimmon.
Proc. Amer. Math. Soc. 47 (1975), 293-299
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0354795
On the Frattini subgroup of a residually finite generalized free product
R. B. J. T. Allenby and C. Y. Tang.
Proc. Amer. Math. Soc. 47 (1975), 300-304
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0390066
Well-distributed sequences with respect to systems of convex sets
H. Niederreiter.
Proc. Amer. Math. Soc. 47 (1975), 305-310
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0357362
Inequalities in dimension theory for posets
William T. Trotter.
Proc. Amer. Math. Soc. 47 (1975), 311-316
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0369192
Some properties of certain relatively free groups
T. C. Hurley.
Proc. Amer. Math. Soc. 47 (1975), 317-322
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0364459
Eigenvectors and maximal vectors in Boolean vector spaces
Ronald L. Sinzdak.
Proc. Amer. Math. Soc. 47 (1975), 323-328
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0357452
On prime ideals with generic zero $x_{i}=t^{n_{i}}$
H. Bresinsky.
Proc. Amer. Math. Soc. 47 (1975), 329-332
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0389912
Note on the supplement to the law of cubic reciprocity
Kenneth S. Williams.
Proc. Amer. Math. Soc. 47 (1975), 333-334
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0357293
Localizing prime idempotent kernel functors
S. K. Sim.
Proc. Amer. Math. Soc. 47 (1975), 335-337
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0369436
On reductive algebras containing compact operators
Peter Rosenthal.
Proc. Amer. Math. Soc. 47 (1975), 338-340
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0365168
Application of Serrin’s kernel parametrix to the uniqueness of $L_{1}$ solutions of elliptic equations in the unit ball
J. R. Diederich.
Proc. Amer. Math. Soc. 47 (1975), 341-347
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0355308
Normal and Hermitian composition operators
Raj Kishor Singh.
Proc. Amer. Math. Soc. 47 (1975), 348-350
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0355679
Hardy space expectation operators and reducing subspaces
Joseph A. Ball.
Proc. Amer. Math. Soc. 47 (1975), 351-357
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0358421
A proof of Bernstein’s theorem on regularly monotonic functions
J. A. M. McHugh.
Proc. Amer. Math. Soc. 47 (1975), 358-360
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0354974
On the Padé table of $cosz$
Arne Magnus and Jan Wynn.
Proc. Amer. Math. Soc. 47 (1975), 361-367
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0367516
On iterates of convolutions
Shaul R. Foguel.
Proc. Amer. Math. Soc. 47 (1975), 368-370
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0374816
Helson sets which disobey spectral synthesis
Sadahiro Saeki.
Proc. Amer. Math. Soc. 47 (1975), 371-377
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0361625
Strong uniform distributions and ergodic theorems
J. R. Blum and L.-S. Hahn.
Proc. Amer. Math. Soc. 47 (1975), 378-382
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0361000
Nonexpansive mappings on compact subsets of metric linear spaces
L. F. Guseman and B. C. Peters.
Proc. Amer. Math. Soc. 47 (1975), 383-386
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0353072
Almost everywhere convergence for sequences of continuous functions
K. Schrader and S. Umamaheswaram.
Proc. Amer. Math. Soc. 47 (1975), 387-392
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0352773
A reformulation of the Radon-Nikodým theorem
Jonathan Lewin and Mirit Lewin.
Proc. Amer. Math. Soc. 47 (1975), 393-400
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0376999
Spherical harmonic expansion of the Poisson-Szegő kernel for the ball
G. B. Folland.
Proc. Amer. Math. Soc. 47 (1975), 401-408
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0370044
Mapping properties of relatively regular operators
S. R. Caradus.
Proc. Amer. Math. Soc. 47 (1975), 409-412
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0353022
Unique Hahn-Banach extensions and Korovkin’s theorem
Lynn C. Kurtz.
Proc. Amer. Math. Soc. 47 (1975), 413-416
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0388050
Spectral synthesis of functions of bounded variation
Aharon Atzmon.
Proc. Amer. Math. Soc. 47 (1975), 417-422
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0352880
Convergence sets in reflexive Banach spaces
Bruce Calvert.
Proc. Amer. Math. Soc. 47 (1975), 423-428
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0355534
On a coefficient inequality for starlike functions
Roger W. Barnard.
Proc. Amer. Math. Soc. 47 (1975), 429-430
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0352437
The F. and M. Riesz theorem
Frank Forelli.
Proc. Amer. Math. Soc. 47 (1975), 431
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0355474
On the condition $c^{T} A^{-1} b + r > 0$, in the Lurie problem
Alfredo S. Somolinos.
Proc. Amer. Math. Soc. 47 (1975), 432-441
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0357998
Collisions are of first category
Donald G. Saari.
Proc. Amer. Math. Soc. 47 (1975), 442-445
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0366147
Equidistant sets and their connectivity properties
J. B. Wilker.
Proc. Amer. Math. Soc. 47 (1975), 446-452
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0355791
On the scalar curvature and sectional curvatures of a totally real submanifold
Chorng Shi Houh.
Proc. Amer. Math. Soc. 47 (1975), 453-456
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0353214
Bilateral random walks on compact semigroups
A. Mukherjea and N. A. Tserpes.
Proc. Amer. Math. Soc. 47 (1975), 457-466
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0423459
The measurability of a stochastic process of second order and its linear space
Stamatis Cambanis.
Proc. Amer. Math. Soc. 47 (1975), 467-475
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0356206
Truncated polynomial rings over Poincaré algebras
R. Paul Beem.
Proc. Amer. Math. Soc. 47 (1975), 476-482
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0362371
Property $Γ$ and inner amenability
Edward G. Effros.
Proc. Amer. Math. Soc. 47 (1975), 483-486
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0355626
On inverse limits of homotopy sets
Peter J. Kahn.
Proc. Amer. Math. Soc. 47 (1975), 487-490
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0370573
Transformation groups resembling the adjoint representation
R. W. Sullivan.
Proc. Amer. Math. Soc. 47 (1975), 491-494
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0368054
$3$-variétés qui ne sont pas des revêtements cycliques ramifiés sur $S^{3}$
José M. Montesinos.
Proc. Amer. Math. Soc. 47 (1975), 495-500
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0353293
An example of nonexcisiveness in sheaf cohomology
Satya Deo.
Proc. Amer. Math. Soc. 47 (1975), 501-503
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0380772
Whitney number inequalities for geometric lattices
Thomas A. Dowling and Richard M. Wilson.
Proc. Amer. Math. Soc. 47 (1975), 504-512
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0354422
An exchange theorem for independence structures
C. J. H. McDiarmid.
Proc. Amer. Math. Soc. 47 (1975), 513-514
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0363960
On sequences spanning a complex $l_{1}$ space
Leonard E. Dor.
Proc. Amer. Math. Soc. 47 (1975), 515-516
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0358308
Representations of almost connected groups
Dragan Miličić.
Proc. Amer. Math. Soc. 47 (1975), 517-518
Abstract, references and article information
Full-text PDF Free Access     Request Permissions
MathSciNet review: 0354924
American Mathematical Society